Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nutrition for person just starting treatment
Sep 3, 2003

dr nelson yergl

iam from indiaand from a small town where no specialist doctors avaliable . hence this lenthy question .

iam42years male and tested positive with cd4 as413 and vl as130000. thetests were done 20 days back .my doctor put me on following meds.

lamivirs40 daily twice . virang600mg daily once. tab serenace .25mg daily twice. caps adliv forte daily thrice.

doctor what is this treatment is called.

istopped smoking and started daily morning walk for 30 minutes .

iam taking normal diet with fruit juices now added daily twice. doctor the steps being taken by me ok or ami to take any other steps to maintain good health . of course i keep taking medicines as per my doctor advise .

since no oters doctors sare avaliable

in my small place iam almostd

dependeing on the various

forums of the BODY. AND HELPING ME ALOT

IWILL look for your reply .

hope you understood my english.

thanks and bye

Response from Mr. Vergel

It is difficult to understand what you are taking but I am assuming you are taking Viread with Epivir with something else that I could not understand. Please look at your bottles and resend the email with the correct names.

Just try to eat 3-6 small meals a day with lean meats, nuts, vegetables, fruits, olive oil, wild rice, multi grain bread, oatmeal, eggs, low fat cheese, and avoid fried foods, fast greasy food, heavy sweets, too much alcohol (over two drinks a day), and do not smoke. Get enough rest and exercise at least 3 times a week for an hour. Let me know a little more about your situation, OK? Nelson



Previous
lipoatrophy creeping back
Next
B-Vitamins and DHEA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement